| Catalog Number |
1400500-08 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/11/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents and/or complaints from this lot.The investigation determined the reported difficulty advancing and removing the devices appears to be related to circumstances of the procedure.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was to treat a 75% stenosed lesion in the left main coronary artery with heavy calcification.The 5.0x8mm nc trek neo balloon dilatation catheter (bdc) was attempted to be used in the procedure using the kissing balloon technique with a stent delivery system (sds); however, the bdc met with resistance during advancement with the balloon of the sds and could not be used.The bdc also met resistance during removal.A non-abbott balloon was used in the procedure.There was no adverse patient effect and no clinically significant delay reported in the procedure.No additional information was provided.